# SDR SWAA092812

- Difficulty date: May 1, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 15,517 hours, 9,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS TRACK LIGHT INOP AT ROW 17.  RELAMPED TRACK LIGHT PER MM.
